# SDR QXEA0002405

- Difficulty date: August 19, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING LOWER STRIP JOINT IS DAMAGED.  REPAIRED IAW HORIZON AIR EA 4-57-449.
